Minimum Hellinger distance estimation in a two-sample semiparametric model

Wu, Jingjing, Karunamuni, Rohana, Zhang, Biao . Journal of Multivariate Analysis 2010. 101 (5) :1102-1122

Locate this article in:

Bibtex

@article{CIS-243223,
  Author = {Wu, Jingjing and Karunamuni, Rohana and Zhang, Biao},
  Title = {Minimum Hellinger distance estimation in a two-sample semiparametric model},
  Journal = {Journal of Multivariate Analysis},
  Volume = {101},
  Number = {5},
  Year = {2010},
  Pages = {1102--1122},
  Keywords = {Asymptotic normality, Kernel estimator}
}

Similar articles